MathSciNet Relay Station
MathSciNet bibliographic data
MR2644892 (2011d:45009) 45E05 (42B25)
Li, Dongyan; Zhuo, Ran An integral equation on half space. Proc. Amer. Math. Soc. 138 (2010), no. 8, 2779–2791.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement